# SDR DL72E951065

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2823W
- Make and model: Boeing 727247
- Aircraft serial: 21328
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Sta 1050 Str 28l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT B/B CORROSION ON O/B SIDE OF STR 28L FS 1050-1070 NEAR JUNCTURE WITH FUS SKIN.  FOUND AND REPAIRED AT HMV.  REPAIRED PER SRM 53-10-3.
